MathSciNet Relay Station
MathSciNet bibliographic data
MR1395911 60H10 (60H07)
León, Jorge A.; Ruiz de Chávez, J.; Tudor, C. Strong solutions of anticipating stochastic differential equations on the Poisson space. Bol. Soc. Mat. Mexicana (3) 2 (1996), no. 1, 55–63.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement